# SDR DL76L070842

- Difficulty date: June 27, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 80,739 hours, 12,212 cycles
- Engine: Pwa PW4060
- Engine time: 34,465 hours, 44,388 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1073
- Condition: Malfunctioned
- Location: Apu
- Part time: 34,465 hours, 44,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN DURING ENG START.  RESTARTED APU ELECT OK.  REPLACED APU ASSY PER AMM.  OP AND LK CKS GOOD.  REMOVED MCO/PLAC.
